MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CABLELESS TOCO+ MP TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CABLELESS TOCO+ MP TRANSDUCER
Model Number 866075
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the unit overheated and burned the patient.The patient required treatment.
 
Additional Manufacturer Narrative
Reporter phone number: (b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to philips.
 
Event or Problem Description
It was reported that the avl-toco transducer heated up and caused a burn on the patient.The device was in use monitoring a patient at the time of the reported event.The incident caused the patient to be injured and to require treatment.Multiple good faith efforts were made to obtain additional information associated with this complaint evaluation.There has been no response from the customer.The cause for the reported issue could not be determined.A replacement avalon cableless toco+ mp transducer was delivered to the customer and consumed.Based on the available information, the cause for the reported issue could not be determined.No further investigation or action is warranted.

Brand Name
AVALON CABLELESS TOCO+ MP TRANSDUCER
Common Device Name
AVALON CABLELESS TOCO+ MP TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen, MA 71034
GM   71034
6172455900
MDR Report Key15691176
Report Number9610816-2022-00538
Device Sequence Number7337896
Product Code HGM
UDI-Device Identifier00884838034235
UDI-Public00884838034235
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866075
Device Catalogue Number866075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale